# SDR DALA2018122007301

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,484 hours, 53,733 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEARED TAB UPPER SURFACE HAS 6 DENTS (MARKED). REPLACED RT GEARED TAB PER AMDS W/C 2730-4130-RH TAB, ELEVATOR, OFF 09-5522-9-0032 53267. (LP0871702)
